# SDR YENA2019101620593

- Difficulty date: October 12, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 34,451 hours, 22,157 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A CRACK (L=3.109”) WAS FOUND ON THE RH WING LEADING EDGE RIB 27 (PN: 190-31277-002). SEE REF /1/ EA FOR DETAILS. THE DAMAGE IS FOUND TO BE OUTSIDE OF SRM SCOPE. EMBRAER WAS CONTACTED & PROVIDED REPAIR INSTRUCTIONS VIA REF /2/ ETD WHICH CONSIST OF TRIMMING THE DAMAGED AREA, FABRICATE & INSTALL A FILLER AND DOUBLER AND RESTORE SURFACE PROTECTION PER SRM. THIS EC E19-731-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION; THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ ETD & REF /3/ ANAC FORM AND IS CLASSIFIED AS MAJOR.
